# SDR AALA202402193487

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,010 hours, 26,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOD LIGHT IN AFT LOWER CEILING PANEL INOPEATIVE AT ROW 33 A-F. REPLACED BULB AND OPERTIONAL CHECK GOOD. PER AMM 33-51-03.
